Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An open formula for the numerical integration of first order differential equations

Author: Herbert S. Wilf
Journal: Math. Comp. 11 (1957), 201-203
MSC: Primary 65.3X
MathSciNet review: 0090872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Milne, Numerical Calculus. Approximations, Interpolation, Finite Differences, Numerical Integration, and Curve Fitting, Princeton Univ. Press, New Jersey, 1949, p. 96-98. MR 0028671 (10:483g)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society